MathSciNet Relay Station
MathSciNet bibliographic data
MR2066189 60H30 (60H10 92D25)
Qi-Min, Zhang; Wen-An, Liu; Zan-Kan, Nie Existence, uniqueness and exponential stability for stochastic age-dependent population. Appl. Math. Comput. 154 (2004), no. 1, 183–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement